# SDR YADA20180426001

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 73,916 hours, 62,930 cycles
- Engine: Pwa PT6A65B
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 1141700211
- Condition: Detached
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP NAV STROBE LENS COVER LOST INFLIGHT.
